# SDR FDEA201706301795

- Difficulty date: June 30, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 62,064 hours, 14,149 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FASTENER HOLES FOUND WITH CRACK  INDICATIONS DURING AN HFEC INSPECTION ON THE LT WING LOWER SKIN ACCESS PANEL CUTOUT BETWEEN  XORS 683.400 - 713.650.  REPAIRED IAW SRM 57-20-02-2R, FIG 201, REPAIR 5.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
